Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

Yaz possibly causing cystic acne or is it spiro 50mg?

Recommended Posts

I just started Spiro 50mg on Weds. of last week and everything was fine. I started Yaz on Friday and bammm I have a face full of cysts (which I havet gotten since before going on accutane) Is it normal for the Yaz to do this? I went on it before a couple years ago and I remember I broke out in cyts from it but only gave it 2 months and I couldn't handle it anymore Should I wait 3 months even though I never get cysts?? Is it just an initial breakout?? HELP!!!!!!!!!!!!!!! I was on desogen for 2 years but had to switch because it was making me depressed.

Link to comment
Share on other sites

Hi Latoo,

You are probably experiencing an initial breakout from the spironolactone. It sucks, I had the same issue when i started spiro. I've been on yaz for a year, and i don't recall it giving me any acne, tho i don't really see much difference being on it. I've been on spiro for 3 months now, and i'm still having breakouts from it. For some people it worrks pretty quick, others have to wait 5-8 months before they see the full effect from it.

X

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×